# SDR ASOA2014090911186

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 26,050 hours, 18,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT AT FWD SIDE.  REPAIRED IAW EC/TC REO 670-52-35-127 01 FOR PERMANENT REPAIR TO THE FWD CARGO DOOR SEAL LOWER RETAINER.
